MathSciNet Relay Station
MathSciNet bibliographic data
MR960220 58G11 (35K05)
Davies, E. B. Gaussian upper bounds for the heat kernels of some second-order operators on Riemannian manifolds. J. Funct. Anal. 80 (1988), no. 1, 16–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement